# SDR SCNA97107

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND RIGHT WING LEADING EDGE CHAFED BEYOND LIMITS AT WS 760, AT NUMBER 8 SLAT OUTBOARD EDGE.  CUT OUT AREA AND FABRICATED DOUBLER/FILLER REPAIR IAW B727 51-30-02, 57-30-04, AND 51-10-02.
